# SDR DHL2008753507

- Difficulty date: March 1, 2008
- Submitted: March 16, 2008
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 59,367 hours, 31,456 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"C" CHECK, CRACK INDICATION INSIDE LT ELEVATOR PANEL 9305 ON LWR RIB ELEV STA 20.  REMOVED CRACKED ANGLE LT ELEVATOR AT LOWER RIB AT PANEL NR 9305 STA 20 IAW SRM 51-30-2.  FORMED NEW ANGLE PER DRAWING 65-25634, REV G AND 51-10-3 AND 51-20-1 OF THE SRM.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED ANGLE IAW SRM 51-30-2.
